# SDR C2XA00CL074

- Difficulty date: September 30, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Starter
- Part number: 35059104
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

RDU-CLE - FLT 4009 - THE CREW REPORTED THE NR 1 ENGINE OIL QUANTITY DROPPED TO 2 QUARTS INDICATED.  THE CREW PERFORMED AN INFLIGHT SHUTDOWN AND DIVERTED INTO ROA.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NR 1 ENGINE AIR TURBINE STARTER SHAFT HAD BROKEN.  THE STARTER WAS REPLACED IAW EMB135 MM 80-10-01.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
